# SDR DALA2023032102143

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2676785) DURING INSPECTION FOUND GOUGE TRACK RBL 14 AND BTW STA 492.2 TO STA 500 AT FWD CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON SECTION CARGO TRACK FLOOR STRUCTURE LOC. AT RBL 14 AND BTW STA 400 TO STA 500A AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 53-00-53-2R REPAIR 3.
